# SDR UALA2010011500178

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,986 hours, 11,791 cycles
- Engine: Pwa PW4060
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

38E, OVRHEAD BIN, STILL DRIPPING WATER, SEEMS TO BE ONLY IN FLIGHT.  REPLACED SEVERAL CROWN ARE A INSULATION BLANKETS THAT WERE FOUND WET WITH CONDENSATION.  REPLACED CEILING PANELS.
